ON ZEROS OF POLYNOMIALS

被引:5
|
作者
MOHAMMAD, QG
机构
来源
AMERICAN MATHEMATICAL MONTHLY | 1965年 / 72卷 / 01期
关键词
D O I
10.2307/2312995
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:35 / &
相关论文
共 50 条
  • [1] ON ZEROS OF POLYNOMIALS
    MOHAMMAD, QG
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1965, 72 (06): : 631 - &
  • [2] On the zeros of polynomials
    Aziz, A
    Zargar, BA
    [J]. PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 1996, 106 (02): : 127 - 132
  • [3] ON ZEROS OF POLYNOMIALS
    MOHAMMAD, QG
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1962, 69 (09): : 901 - &
  • [4] The zeros of polynomials
    Obrechkoff, N
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES, 1939, 208 : 1270 - 1272
  • [5] ON ZEROS OF POLYNOMIALS
    MOHAMMAD, QG
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1962, 69 (11): : 901 - &
  • [6] SEPARATION OF THE ZEROS OF POLYNOMIALS
    WALKER, P
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1993, 100 (03): : 272 - 273
  • [7] A theorem for the zeros of polynomials
    Obrechkoff, N
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES, 1937, 205 : 309 - 311
  • [8] BOUNDS FOR THE ZEROS OF POLYNOMIALS
    W.M.Shah
    A.Liman
    [J]. Analysis in Theory and Applications, 2004, (01) : 16 - 27
  • [9] ON ZEROS OF INTERPOLATING POLYNOMIALS
    BARNARD, RW
    FORD, WT
    WANG, HY
    [J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 1986, 17 (03) : 734 - 744
  • [10] Location of zeros of polynomials
    Affane-Aji, Chadia
    Agarwal, Neha
    Govil, N. K.
    [J]. MATHEMATICAL AND COMPUTER MODELLING, 2009, 50 (1-2) : 306 - 313